MathSciNet Relay Station
MathSciNet bibliographic data
MR1262943 14F20 (14D15 14G20 32C18 32P05)
Berkovich, Vladimir G. Vanishing cycles for formal schemes. Invent. Math. 115 (1994), no. 3, 539–571.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement